MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ENDOSCOPY PACK-LF

MEDLINE INDUSTRIES, LP; DBD-ENDOSCOPY PACK-LF
Model Number DYNJ53271B
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "fuzz" was noted within a syringe component.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation and what looks to be fuzz or hair was found inside of the syringe component.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "fuzz" was noted within a syringe component.

Common Device Name
DBD-ENDOSCOPY PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18896760
Report Number1423395-2024-00347
Device Sequence Number18021153
Product Code FDE
UDI-Device Identifier40889942742531
UDI-Public40889942742531
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ53271B
Device Lot Number18LBA151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown